The Structure of -Module Amenable Banach Algebras
Mahmood Lashkarizadeh Bami,
Mohammad Valaei and
Massoud Amini
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We study the concept of -module amenability of Banach algebras, which are Banach modules over another Banach algebra with compatible actions. Also, we compare the notions of -amenability and -module amenability of Banach algebras. As a consequence, we show that, if is an inverse semigroup with finite set of idempotents and is a commutative Banach -module, then is -module amenable if and only if is finite, when is an epimorphism. Indeed, we have generalized a well-known result due to Ghahramani et al. (1996).
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/176736.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/176736.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:176736
DOI: 10.1155/2014/176736
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().